# SDR ASAA2019011427783

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,901 hours, 11,990 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA3444C
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 59,292 hours, 22,326 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER FAILED MAGNETIC CHIP DETECTOR INSPECTION REF TASK CARD N2480000. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG STARTER REF AMM 80-11-01. OPS CHECK GOOD. LEAK CHECKS GOOD.
